# SDR ASOA02624

- Difficulty date: December 9, 2002
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393216
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR INSPECTION IN BTR, THE NR 3 WINDSHIELD WAS FOUND TO BE CRACKED FROM TOP TO BOTTOM.  MAINTENANCE REMOVED AND REPLACED THE NR 3 WINDSHIELD.  OPERATIONAL AND PRESSURE CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
